# SDR SIMA20230711002

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 48,228 hours, 30,546 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC SMELL AFT CABIN-C/A-IDENTIFIED ODOR COMING FROM LAV VACCUM GENERATOR.. DEFERRED PER MEL 38-09, AUTH#070355DM-C "M" PROCEDURES / DEACTIVATION C/W
